Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2019, 4:14 PM EDT for 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2019, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 8, 2019, 5:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Jones County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
015
WUUS52 KFFC 082014
SVRFFC
GAC009-169-289-319-082100-
/O.NEW.KFFC.SV.W.0108.190608T2014Z-190608T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
414 PM EDT Sat Jun 8 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Wilkinson County in central Georgia...
Baldwin County in central Georgia...
Northeastern Twiggs County in central Georgia...
Eastern Jones County in central Georgia...
* Until 500 PM EDT.
* At 414 PM EDT, a severe thunderstorm was located near Myricks Mill,
or 9 miles north of Jeffersonville, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Gordon, Ivey, McIntyre, Midway-Hardwick, Meriwether,
Coopers, Allenwood, Mountain Springs, Haddock, Pancras, Greenberry
Crossroads, Scottsboro, Myricks Mill, Hardwick and Browns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3276 8347 3318 8344 3318 8339 3317 8337
3318 8335 3317 8335 3317 8332 3318 8332
3319 8329 3319 8326 3316 8315 3272 8326
TIME...MOT...LOC 2014Z 187DEG 36KT 3283 8336
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
477
WWUS52 KFFC 082041
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Sat Jun 8 2019
GAC289-082051-
/O.CAN.KFFC.SV.W.0108.000000T0000Z-190608T2100Z/
Twiggs GA-
441 PM EDT Sat Jun 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TWIGGS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3318 8344 3318 8339 3317 8337 3318 8335
3317 8335 3317 8332 3318 8332 3319 8329
3319 8326 3316 8315 3290 8321 3295 8346
TIME...MOT...LOC 2041Z 190DEG 34KT 3301 8326
$$
GAC009-169-319-082100-
/O.CON.KFFC.SV.W.0108.000000T0000Z-190608T2100Z/
Wilkinson GA-Baldwin GA-Jones GA-
441 PM EDT Sat Jun 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN WILKINSON...BALDWIN AND NORTHEASTERN JONES
COUNTIES...
At 441 PM EDT, a severe thunderstorm was located over Pancras, or
near Milledgeville, moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Ivey, Midway-Hardwick, Meriwether, Coopers, Hardwick,
Browns Crossing, Allenwood, Haddock, Pancras, Greenberry Crossroads
and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3318 8344 3318 8339 3317 8337 3318 8335
3317 8335 3317 8332 3318 8332 3319 8329
3319 8326 3316 8315 3290 8321 3295 8346
TIME...MOT...LOC 2041Z 190DEG 34KT 3301 8326
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:45 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 8, 2:45 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Sat Jun 8 2019 .SHORT TERM /Tonight through Sunday Night/... The main concern continues to be the potential for rounds of heavy rain. Showers and storms are developing over se AL and riding the flow up the I-85 corridor into the the ATL metro area and n GA, where it is less unstable at this time. This pattern and the potential for future rounds of heavy rain prompted the need for a Flash Flood Watch for much of north and portions of west central GA. This is due to a moist upper level low pressure system over the OH/TN valleys pumping deep moisture over the area with disturbances riding in the flow. The upper system is forecast to weaken some and drift over the forecast area through the period. In time, this should diminish the heavy rainfall potential although a moist airmass will continue over the area. Forecast low temperatures are running about 4-10 degrees above normal across much of the area tonight and similar for Sunday night. Forecast high temperatures are running about 2-7 degrees below normal on Sunday. Overall confidence is medium. BDL .LONG TERM /Monday through Saturday/... No big changes made to the long term. Overall pattern still the same with the upper low deepening over the southeast states and becoming a broad trough before moving off the Atlantic Coast. Likely or higher pops still look reasonable across much of the area. Surface boundary seems to stall across GA for the first of the week as a wave develops on the boundary across south GA. Pops taper off through the end of the week and Friday and Saturday look dry. Rainfall totals for the period through Wednesday still range from two to four inches with some areas near five mainly northeast...and this is in addition to what has already fallen today. 41 && .PREV DISCUSSION... /Issued 356 AM EDT Sat Jun 8 2019/ LONG TERM /Sunday Night through Friday/... Rain, Rain, Go Away! That will be the feeling by the time we start the long term period, but there's no relief in site until Thursday. By Monday morning, the low-pressure system that will be anchored over the Southeastern U.S. will be partially swept up by a shortwave trough moving through the Eastern CONUS. A cold front will also be moving into the area Monday morning as well but is expected to stall through the forecast area. While most of the energy will be swept up, some remnant of the low-pressure will remain and continue to pump moisture from the Gulf into the forecast area. A second shortwave trough will dig into the area by Wednesday night, which will sweep up the rest of the low-pressure system, push a cold front completely through the forecast area and replace the current airmass with a dry area of high pressure. There will still be a 15% to 30% chance for rain on Thursday as the rain move out of the area but afterwords clear skies are expected for the first time all week. Highs in the upper 70s and 80s expected through the week. Thiem AVIATION... 18Z Update... Showers and storms the main concern causing highly variable aviation conditions. Potential for IFR/MVFR ceilings overnight. Surface winds ranging E-S 10 kts or less away from thunderstorms. //ATL Confidence...18Z Update... High confidence for wind direction predominating on the east side. Low to medium confidence for all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 80 69 83 / 80 80 80 80 Atlanta 71 81 70 83 / 80 80 70 80 Blairsville 66 77 63 77 / 90 80 80 80 Cartersville 69 81 68 83 / 80 80 60 80 Columbus 72 84 71 85 / 80 80 60 80 Gainesville 69 78 68 82 / 80 80 80 80 Macon 71 83 69 86 / 70 80 60 80 Rome 69 83 68 83 / 80 80 60 80 Peachtree City 69 82 68 84 / 80 80 60 80 Vidalia 72 86 71 88 / 60 80 60 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Gwinnett...Hall...Haralson...Harris...Heard...Henry... Jackson...Lumpkin...Madison...Meriwether...Murray...Newton... North Fulton...Oconee...Paulding...Pickens...Pike...Polk... Rockdale...South Fulton...Spalding...Towns...Troup...Union... Walker...Walton...White...Whitfield. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 8, 12:05 PM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1205 PM EDT Sat Jun 8 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1205 PM EDT Sat Jun 8 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A Flash Flood Watch is in effect for much of north and a portion of central Georgia through Sunday evening... Several waves of numerous to widespread showers and thunderstorms will form across the forecast area this afternoon and tonight. A few of the storms could be strong with heavy rain, gusty winds, and lightning possible. Two to three inches of rain will be possible today and tonight with locally higher amounts possible where heavy rain persists for prolonged periods of time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... ...A Flash Flood Watch is in effect for much of north and a portion of central Georgia through Sunday evening... Several continuous waves of showers and thunderstorms are expected through Thursday with the greatest coverage Saturday through Monday. Any thunderstorms will be capable of gusty winds, lightning and heavy rain. Flooding could be a growing concern as we approach the weekend with continued rounds of showers and storms. Please monitor updates for any changes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 8, 10:19 AM EDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 AM EDT Sat Jun 8 2019
GAZ034-035-037-045>048-055-057-081500-
Walton GA-Rockdale GA-Barrow GA-Clayton GA-DeKalb GA-Gwinnett GA-
Oconee GA-Newton GA-Henry GA-
1019 AM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR WALTON...ROCKDALE...BARROW...
EASTERN CLAYTON...SOUTHERN DEKALB...GWINNETT...NORTHWESTERN OCONEE...
NEWTON AND HENRY COUNTIES UNTIL 1100 AM EDT...
At 1019 AM EDT...a line of strong thunderstorms was along a line
extending from Auburn to Jw Smith Reservoir...and moving northeast at
20 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, McDonough, Conyers, Winder, Monroe, Covington, Duluth,
Stockbridge, Snellville, Suwanee, Lilburn, Loganville, Norcross,
Clarkston, Braselton, Hampton, Auburn, Lovejoy, Stone Mountain and
Locust Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3407 8377 3407 8374 3405 8371 3404 8357
3394 8352 3392 8344 3387 8342 3379 8353
3360 8368 3357 8368 3349 8373 3341 8390
3345 8393 3340 8398 3339 8397 3337 8400
3334 8406 3335 8439 3397 8420 3412 8381
TIME...MOT...LOC 1419Z 240DEG 16KT 3401 8383 3340 8437Special weather statement, Jun 8, 12:31 PM EDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 PM EDT Sat Jun 8 2019
GAZ025-027-036>038-047-049-050-081715-
Madison GA-Morgan GA-Jackson GA-Walton GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
1231 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...SOUTHEASTERN
JACKSON...SOUTHEASTERN WALTON...NORTHWESTERN OGLETHORPE...CLARKE...
NORTHWESTERN GREENE AND OCONEE COUNTIES UNTIL 115 PM EDT...
At 1231 PM EDT...a line of strong thunderstorms was along a line
extending from near Neese to Hard Labor Creek State Park...and moving
northeast at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Madison, Watkinsville, Danielsville, Athens, Nicholson, Comer,
Winterville, Bogart, Rutledge, North High Shoals, Colbert, Bostwick,
Arnoldsville, Ila, Good Hope, Bishop, Hull, Buckhead, Whitehall and
Athens-Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3373 8325 3346 8343 3345 8347 3349 8363
3353 8368 3357 8368 3362 8370 3421 8342
3420 8340 3421 8337 3426 8330 3425 8327
3424 8317 3427 8311
TIME...MOT...LOC 1631Z 207DEG 28KT 3412 8330 3363 8358Special weather statement, Jun 8, 2:06 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 PM EDT Sat Jun 8 2019
GAZ038-050-081830-
Oglethorpe GA-Greene GA-
206 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OGLETHORPE AND
GREENE COUNTIES UNTIL 230 PM EDT...
At 206 PM EDT...a strong thunderstorm was over Parks Mill, or near
Greensboro...moving north at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Greensboro, Union Point, Woodville, Siloam, Maxeys, Reynolds at Lake
Oconee, Liberty, Stephens, Veazey, Wrayswood, Greshamville, Carey,
Penfield and Philomath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3369 8300 3368 8298 3339 8312 3336 8316
3340 8320 3338 8322 3340 8321 3340 8324
3345 8326 3347 8328 3354 8327 3360 8335
3372 8333 3373 8330 3376 8328 3381 8330
3383 8329 3380 8297 3378 8298 3374 8295
TIME...MOT...LOC 1806Z 193DEG 26KT 3350 8326
WIND...40MPHLocal storm report, Jun 8, 2:42 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT SAT JUN 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD PEACHTREE CITY 33.40N 84.58W
06/08/2019 FAYETTE GA SOCIAL MEDIA
FLOODING AFFECTED RESIDENCES IN THE TINSLEY MILL AREA
OF PEACHTREE CITY.
&&
EVENT NUMBER FFC1900304
RWILLISLocal storm report, Jun 8, 2:55 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT SAT JUN 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 ENE RIVERDALE 33.58N 84.38W
06/08/2019 CLAYTON GA BROADCAST MEDIA
UPPER RIVERDALE RD IS CLOSED BETWEEN GARDEN WALK BLVD
AND ARROWHEAD BLVD DUE TO FLOODING.
&&
EVENT NUMBER FFC1900305
RWILLISSpecial weather statement, Jun 8, 3:58 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Sat Jun 8 2019
GAZ072-073-082>084-082030-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
358 PM EDT Sat Jun 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
BALDWIN...EASTERN BIBB...SOUTHEASTERN JONES AND TWIGGS COUNTIES UNTIL
430 PM EDT...
At 358 PM EDT...a strong thunderstorm was over Ripley, or near
Jeffersonville...moving northeast at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Jeffersonville, Irwinton, Gordon, Ivey, McIntyre,
Toomsboro, Marion, Postell, Mountain Springs, Griswoldville, District
Path, James, Coopers, Bullard, Fitzpatrick, Greenberry Crossroads,
Clinton and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3264 8355 3266 8356 3267 8362 3307 8366
3293 8306 3287 8304 3258 8337
TIME...MOT...LOC 1958Z 207DEG 30KT 3271 8344
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:19 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale and 1 more | 41 min |
| Jun 8, 10:19 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 41 min |
| Jun 8, 11:02 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 33 hr |
| Jun 8, 11:13 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 6 hr |
| Jun 8, 11:57 AM EDT | River Flood Warning | FFC | Gwinnett | 104 min |
| Jun 8, 12:31 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee | 44 min |
| Jun 8, 2:06 PM EDT | Special Weather Statement | FFC | Greene | 24 min |
| Jun 8, 2:21 PM EDT | Flash Flood Warning | FFC | Coweta, Harris, Meriwether, Muscogee, Troup | 5 hr |
| Jun 8, 2:22 PM EDT | River Flood Warning | FFC | Coweta, Fayette | 14 hr |
| Jun 8, 2:25 PM EDT | Flash Flood Warning | FFC | Barrow, Clarke, Gwinnett, Hall, Jackson, Madison and 4 more | 5 hr |
| Jun 8, 2:33 PM EDT | River Flood Warning | FFC | Coweta | 6 hr |
| Jun 8, 2:44 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 8, 3:31 PM EDT | Flash Flood Warning | FFC | Henry, Newton, Rockdale, Spalding | 4 hr |
| Jun 8, 3:58 PM EDT | Special Weather Statement | FFC | Jones, Twiggs, Wilkinson | 32 min |
| Jun 8, 4:51 PM EDT | River Flood Warning | FFC | Fayette | 28 hr |
| Jun 8, 5:22 PM EDT | Special Weather Statement | FFC | Morgan, Putnam | 23 min |
| Jun 8, 5:23 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jun 8, 5:35 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 25 min |
| Jun 8, 5:37 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Jun 8, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 27 min |
| Jun 8, 6:03 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 27 min |
| Jun 8, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 44 min |
| Jun 8, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.